# SDR CA111125003

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,215 hours
- Engine: Pwa PW306B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF LG WOULD NOT RETRACT, THERE WAS A WEIGHT ON WHEELS, WOW, MIS-COMPARE MSG.  ACFT RETURNED TO MX.  THE NOSE GEAR WAS SERVICED & GEAR SWINGS COMPLETED WITHOUT FAULT.  THIS FAULT APPEARS TO BE THAT THE NOSE GEAR IS NOT EXTENDING ALL THE WAY AFTER TAKEOFF & NOT MAKING THE WEIGHT ON WHEELS SWITCH.  THIS IS THE 3RD TIME THIS ISSUE HAS COME UP WITH THE CITATION 680 ACFT WITHIN THIS COMPANY.  A REVIEW OF THE SDR DATABASE SHOWS MANY OCCURRENCES OF THIS ISSUE.  PREVIOUSLY WE HAVE INSTALLED SL680-32-8 IMPROVED SEAL KIT FOR NOSE GEAR.
